# SDR AALA20141202009

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 73,549 hours, 26,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21171
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS EMER LIGHTS WILL NOT SHUTOFF.  R & R EMER LIGHT POWER SUPPLY & BATTERY AT LOCATION M10799 IAW AMM 33-51-07.  PERFORMED OPERATIONAL CHECK IAW AMM 33-51-00-715-039.  SYS CHECKED NORMAL.
